# SDR AWXA0002210

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 45,717 hours, 26,215 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 1030875
- Part serial: NSN
- Condition: Failed
- Location: Cockpit P-2panel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: PHX - Air turnback/Emergency landing- Flt 344 - after take off from PHX to PVR the landing gear lever would not move to the gear up position. PHX tower informed AWA operations that tire debris was found on runway 25R. The flight crew requested a flyby of the tower to see if the condition of the aircraft tires could be determined. 2 flybys were made and tower personnel thought the L/H nose tire tread may have separated. The aircraft was put into a holding pattern to burn off fuel. after suffecient fuel was burnt off the aircraft landed without incident. C: Inspection of the aircraft tires determinded they were all good. After troubleshooting it was determined the landing gear lever latch solenoid had failed
